Title

On Sieved Orthogonal Polynomials .9. Orthogonality On The Unit-Circle

Title - Alternative

Pac. J. Math.

Keywords

Intervals; Mathematics

Abstract

We study sieved orthogonal polynomials on the unit circle and using a result of Szego we show that there is a one to one correspondence between a family of sieved orthogonal polynomials on the unit circle and two families of sieved orthogonal polynomials on the interval [-1, 1], namely sieved polynomials of the first and second kinds. We find explicit representations of the sieved polynomials and the Herglotz transform of the measure with respect to which they are orthogonal.

Publication Title

Pacific Journal of Mathematics

Volume

153

Issue/Number

2

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

289

Last Page

297

WOS Identifier

WOS:A1992HJ84700006

ISSN

0030-8730

Share

COinS